# SDR AALA201810089030

- Difficulty date: October 1, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N906NN
- Make and model: Boeing 737823
- Aircraft serial: 31155
- Aircraft time: 18,939 hours, 7,702 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT  WHEEL WELL BULKHEAD WEB WAS CRACKED.  REPAIRED THE BULKHEAD WEB IAW 57-10-10-9.
